# SDR AALA950045H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T5110
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOOR BEAM HAS CORROSION BEYOND LIMITS.  ALODINED, FILLED WITH BMS 5-92 SEALANT.  INSTALLED REPAIR STRAP WET WITH BMS 5095 SEALANT, PRIMED AND PAINTED PER ENGINEERING MRB 767-1025.  (M)
